# SDR SWAA2013071818333

- Difficulty date: July 9, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,547 hours, 22,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY BONDING STRAP CRACKED AT STATION 653, LONGERON 19R.  R&R STRAPS IAW SRM & DRAWING.
